# SDR IPXA10561401

- Difficulty date: July 2, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 25,985 hours, 17,897 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7517139
- Condition: Corroded
- Location: Bs 1027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SUPPORT STRUCTURE COMMON TO 198BR LOWER SURFACE IS CORRODED BS 1027, WL 133, RBL 9.  REPAIRED IAW ATS ER 10-3436.
